| Model Number |
ZCB00 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an intraocular lens (iol) haptic was missing.The temporal haptic was not attached to the lens.The event may possibly be related to user error.There was patient contact in the right eye.The lens was discarded.There was no vitrectomy, incision enlargement, or sutures required.No further information is available.
Additional Manufacturer Narrative
If implanted; give date: unknown/ not provided.If explanted; give date: unknown/ not provided.The device was not returned for analysis, therefore a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.